Skip to product information
1 of 1

HJA Store

Galpharm Paracetamol Caplets 500mg 16's

Galpharm Paracetamol Caplets 500mg 16's

What You Pay:

What We Pay:

Regular price £0.36
Regular price Sale price £0.36
Sale Sold out
£0.29
Tax included. Shipping calculated at checkout.

Low stock: 8 left

Galpharm Paracetamol Caplets are effective for relieving mild to moderate pain and reducing fever. Ideal for headaches, toothache, cold and flu symptoms, and menstrual pain. Each pack contains 16 caplets of 500mg paracetamol each.

Shipping

  • FREE DELIVERY OVER £40.00
  • SAME DAY DISPATCH BEFORE 4 PM UK TIME
  • SHIPPING CHARGES CALCULATED AT CHECKOUT
  • 3-5 DAY DELIVERY

Return policy

  • 14 DAY RETURNS
  • UN-USED/UN-OPENED ITEMS ONLY
  • FREE RETURN POSTAGE ON DAMAGED ITEMS

View full details